Q. Is it safe to continue homeopathic medicines for sebaceous granules on glans?

Answered by
Dr. Kavita Rajput
and medically reviewed by iCliniq medical review team.
Published on Oct 09, 2018

Hello doctor,

The sebaceous granules are found on my glans. I am using some homeopathic medicines to remove it. Sometimes redness is found on the affected area. Is it safe to continue these medicines?

Dr. Kavita Rajput

Homeopathy
#

Hello,

Welcome to icliniq.com.

I have seen your attachments (attachment removed to protect patient identity). Yes, these are Fordyce spots or pearly penile papule and these are harmless and also non-transmissible. The mentioned medicines may be correct if someone has prescribed you by asking you some questions which is called case taking. Because in homeopathy there is some difference, there is no specific medicine for disease, they are specific for a set of symptoms which includes your disease and your basic nature, behavior, liking, disliking as well. If you are taking these medicines yourself then please do not take them, they may harm you in some other way. There is a good thing with these spots that they are harmless and does not transmit if they are not genital warts.


Was this answer helpful?

 | 

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Homeopathy for Homemakers

Article Overview: Mothers are the pillar of support for every household. If they are healthy, the whole family remains peaceful and happy. But many times, moms tend to neglect their health as they are busy taking care of their kids, husband, in-laws, and grandparents. Neglected health conditions can lead to severe problems in the long run. Read Article


Dr. Sheetal Kamble
Homeopathic Physician

Homemakers are the most hardworking lot. They work 24/7 with no breaks, no vacation, and without a change in daily routine. Be it summer vacation or a delightful festival; she has to perform her daily household chores. She just cannot say 'I am done, let me take a break for five days.' Because, if s...  Read Article

Why is the rash on my genitals not getting cured even after taking Fluconazole?

Query: Hi doctor,I have a rash on my genitals from a month. So, I went to a venereologist, who told me to take Fluconazole, one tablet for two weeks. As you can see by the photos attached, the rash is still the same even after a month. Please help me diagnose and treat my rashes.  Read Full »

There is a patch of tiny lumps in my penis. What is that?

Query: Hi doctor,I just found out a patch of tiny lumps under my frenulum or the prepuce. It is under my foreskin. I have not been having sex for six months, and the search results on the internet relate it to genital warts. I would like to know the problem and settle it as soon as possible. Please help.  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Homeopathic Physician Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.